# SDR 043874

- Difficulty date: October 8, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 16,782 hours, 24,223 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Control Head
- Part number: 6226521016
- Part serial: 15405
- Condition: Failed
- Location: Nr 1 Navigation
- Part time: 5,436 hours, 7,567 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHILE THE AIRCRAFT WAS IN CRUISE FROM RALEIGH-DURHAM, NORTH CAROLINA TO NORFOLK, VIRGINIA THE DISPLAY ON THE NAV CONTROL HEAD 1 BECAME INOPERABLE. THE CREW SMELLED AN ELECTRICAL FUME. THEY TURNED NAV CONTROL HEAD 1 OFF AND THE ELECTRICAL SMELL WENT AWAY. THE CORRECTIVE ACTION WAS THAT THEY REMOVED AND REPLACED THE NR 1 NAV CONTROL HEAD. THE TEARDOWN REPORT HAS BEEN RECEIVED. THIS REPORT STATES THAT THE VENDOR FOUND A BAD FUSE ON THE INPUT LINE. THE VENDOR CORRECTIVE ACTION WAS THAT THEY REPLACED FUSE FO1. THE VENDOR ALSO REPAIRED, ALIGNED AND TESTED THE PART.
